# SDR ASAA2013092596062

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 19,679 hours, 6,096 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2402
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 51,063 hours, 26,064 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED.  NR 1 CONTROL SHOWS TRIM CONTROL VALVE THIS PACK FAULT ON BIT PREV FLT & VERIFY BIT TEST.  REPLACED TCV IAW AMM 21-51-10.  PERFORMED GROUND VERIFICATION, OPS CHECKS GOOD.
